# SDR SWIA201438799

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Chafed
- Location: Pax Door Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VENT FLAP CHAFED IN TWO PLACE FROM ICE BREAK CABLE.  C-CHECK,  REPAIRED CHAFES TO PAX DOOR PRESSURE VENT FLAP IAW REO.
